# SDR AU510001670

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- Propeller: Mcauly 3AF34C502
- System (JASC): 2720 · Rudder Control System
- Part: Arm
- Part number: 5052432651
- Condition: Sheared
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT`S LT RUDDER PEDAL ARM SHEARED.
